Header logo is

Operator Formalism for Topology-Conserving Crossing Dynamics in Planar Knot Diagrams

2015

Article

icm


Author(s): Rohwer, C. M. and Müller-Nedebock, K. K.
Journal: Journal of Statistical Physics
Volume: 159
Number (issue): 1
Pages: 120--157
Year: 2015
Publisher: Kluwer Academic Publishers [etc.]

Department(s): Theory of Inhomogeneous Condensed Matter
Bibtex Type: Article (article)

Address: New York
DOI: 10.1007/s10955-014-1161-1
Language: eng

BibTex

@article{escidoc:2180685,
  title = {Operator Formalism for Topology-Conserving Crossing Dynamics in Planar Knot Diagrams},
  author = {Rohwer, C. M. and M\"uller-Nedebock, K. K.},
  journal = {Journal of Statistical Physics},
  volume = {159},
  number = {1},
  pages = {120--157},
  publisher = {Kluwer Academic Publishers [etc.]},
  address = {New York},
  year = {2015}
}